# SDR 2008UALA01734

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 70,783 hours, 8,693 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT LAV 112, ADJACENT TO 3R MED. FOUND BROKEN WIRE UNDER CARPET.  REPAIRED WIRE AND OP CHECKED GOOD. AC OK FOR SERVICE.
